Narrow Results Clear All
Search results for ""
Cases & Commentaries
- Spotlight Case
- Web M&M
Amy A. Vogelsmeier, PhD, RN; September 2011
Following surgical repair for a hip fracture, a nursing home resident with limited mobility developed a fever. She was readmitted to the hospital, where examination revealed a very deep pressure ulcer. Despite maximal efforts, the patient developed septic shock and died.
Journal Article > Study
Effect of a pharmacist-led multicomponent intervention focusing on the medication monitoring phase to prevent potential adverse drug events in nursing homes.
Lapane KL, Hughes CM, Daiello LA, Cameron KA, Feinberg J. J Am Geriatr Soc. 2011;59:1238-1245.
An information technology–based intervention, which identified nursing home patients at high risk for adverse drug events and recommended customized management strategies, successfully reduced the risk of delirium.